Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Zorn property for holomorphic functions

Tom 120 / 2017

Thai Thuan Quang, Duong Thanh Vy, Le Thanh Hung, Pham Hien Bang Annales Polonici Mathematici 120 (2017), 115-133 MSC: 32A10, 46A04, 46E50, 46G20, 46A63. DOI: 10.4064/ap170707-11-11 Opublikowany online: 4 December 2017

Streszczenie

The aim of this paper is to investigate Zorn’s property for the space $(E_B, \tau _E)$, where $E_B$ the linear hull of some compact, absolutely convex subset $B$ of a Fréchet space $E$ and the topology $\tau _E$ on $E_B$ is induced by the topology of $E.$ Furthermore, holomorphic extensions from $(E_B, \tau _E)$ are considered. Based on these results, we establish some results on extension of a Fréchet-valued continuous function $f$ to an entire function from a non-polar balanced convex compact subset $B$ of a Fréchet space whenever $f$ is approximated fast enough on $B$ by a sequence of polynomials.

Autorzy

  • Thai Thuan QuangDepartment of Mathematics
    Quy Nhon University
    170 An Duong Vuong
    Quy Nhon, Binh Dinh, Vietnam
    e-mail
  • Duong Thanh VyDepartment of Mathematics
    Quy Nhon University
    170 An Duong Vuong
    Quy Nhon, Binh Dinh, Vietnam
    e-mail
  • Le Thanh HungDepartment of Mathematics
    Vinh Phuc College
    2 Trung Trac Street
    Phuc Yen, Vinh Phuc, Vietnam
    e-mail
  • Pham Hien BangDepartment of Mathematics
    Thai Nguyen University of Education
    Luong Ngoc Quyen Street
    Thai Nguyen City, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek